# SDR SWAA2024040469002

- Difficulty date: March 31, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 73,749 hours, 43,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD BIN LIGHT ROW 9 CAPTAINS SIDE 'COVER'<[01] REPLACED MISSING AREA EMERGENCY LIGHT LENS AS PER AMM 33-51-03.
